# SDR KBMA119543

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Inoperative
- Location: Anti Collision
- Part time: 6,224 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI COLLISION LIGHT INOPERATIVE.  REPLACED WITH NEW SWITCH.
